References

  1. Artemovych O.D. Differentially trivial and rigid rings of finite rank. Periodical Math. Hungarica 1998, 36 (1), 1-16. doi:10.1023/A:1004648818462
  2. Chuang C.-L., Lin J.-S. On a conjecture of Herstein. J. Algebra 1989, 126 (1), 119-138. doi:10.1016/0021-8693(89)90322-0
  3. Gupta N., Levin F. On the Lie ideals of a ring. J. Aldebra 1983, 81 (1), 225-231. doi:10.1016/0021-8693(83)90217-X
  4. Giambruno A., Herstein I.N. Derivations with nilpotent values. Rend. Circ. Mat. Palermo 1981, 30 (2), 199-206. doi:10.1007/BF02844306
  5. Herstein I.N. Noncommutative rings. John Wiley and Sons, 1968.
  6. Lambek J. Lectures on Rings and Modules. Blaisdell Publ. Com., Waltham Toronto London, 1966.
  7. Lanski C. Derivations with nilpotent values on Lie ideals. Proc. Amer. Math. Soc. 1990, 108 (1), 31-37. doi:10.1090/S0002-9939-1990-0984803-4

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.